MAUDE Adverse Event Report: ICU MEDICAL, INC CADD-SOLIS WIRELESS COMMUNICATION MODULE; ACCESSORIES, PUMP, INFUSION

ICU MEDICAL, INC CADD-SOLIS WIRELESS COMMUNICATION MODULE; ACCESSORIES, PUMP, INFUSION
Catalog Number 21-2131-01
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device had ¿wireless module intermittent connection when pole clamp capture bracket is attached.¿ per reporter, the device operated until bracket was attached.The issue was not resolved, and the steps taken to resolve the issue was to removed and reinstalled pole clamp capture bracket.There was no patient involvement, and no patient harm/adverse event was reported.
 
Additional Manufacturer Narrative
D3 - mfg establishment name- corrected one device was received for investigation.The device was functionally tested, but the investigation could not duplicate the reported issue.As the device is a purchased finished good, the device history record is held by the supplier.Therefore, a manufacturing batch review could not be performed.Based on the results of the investigation, the reported complaint could not be confirmed.

Brand Name
CADD-SOLIS WIRELESS COMMUNICATION MODULE
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20547042
Report Number3012307300-2024-12184
Device Sequence Number7827536
Product Code MRZ
UDI-Device Identifier15019517173864
UDI-Public(01)15019517173864
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-2131-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown